# SDR SWAA2025041423238

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1672 INOP<[01] REPLACED BLOWN FUSE 1F IN M1672 BATTERY CHARGER AND PERFORMED GOOD INSTALLATION TEST OF M1672 BATTERY PACK IAW AMM 33-51-06-960-804.;[02] VERIFIED ACTION 1. JOB COMPLETE.
